# SDR IPXA09M56575

- Difficulty date: June 15, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NO. 257-F1-01 GOUGES ON EXTERNAL REPAIR DOUBLER ON FWD CARGO DOOR CUTOUT LOWER AFT SIDE BETWEEN STA 999 AND 1019 AND BETWEEN L-40R AND L-42R.  REMOVED DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SAA EA 011-5330-01-A1881 AND IPXA EO MD-11-5330-34148-A.
